# SDR YENA20140201019

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 2832
- Aircraft time: 31,241 hours, 10,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 06023143
- Condition: Failed
- Location: Nr 1
- Part time: 31,248 hours, 10,756 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, ELECTRICAL BURNING ODOR IN THE CABIN WAS NOTED.  FUTHER TROUBLESHOOTING INDICATED ODOR COMING FROM RECIRCULATING FAN NR 1.  R & R NR 1 FAN IAW AMM 21-21-51-000-001-A, OPS CHECK OK. NO ODOR NOTED.
